Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 2, NWS Norman, OK

March 8, 2010Custer County, Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 8, 2010, 5:59 PM CST for Custer County, Roger Mills County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2010, 5:59 PM CST (23:59 UTC)
Expired
Mar 8, 2010, 6:30 PM CST
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Custer County, OK, Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 152 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 6:16 PM CSTTORNADO7 N Butler, OKOCCURRED FROM 616 PM TO 618 PM. LOCATION ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2010-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2010-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
437 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WFUS54 KOUN 082359
TOROUN
OKC039-129-090030-
/O.NEW.KOUN.TO.W.0002.100308T2359Z-100309T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CST MON MAR 8 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  EASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 630 PM CST

* AT 557 PM CST...RADAR AND STORM SPOTTERS OBSERVED A TORNADO NEAR   
  MOVING ACROSS HIGHWAY 34 NEAR HAMMON. THE STORM WAS MOVING         
  NORTHEAST AT 35 MPH. DAMAGE HAS BEEN REPORTED IN THE HAMMON AREA
  WITH THIS TORNADO. 

* LOCATIONS IN THE WARNING INCLUDE BUTLER AND HAMMON AND AREAS TO    
  THE NORTHEAST OF FOSS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3582 9922 3581 9921 3567 9905 3558 9937
      3562 9942
TIME...MOT...LOC 2357Z 228DEG 31KT 3565 9934

$$
2 follow-up statements
852 
WWUS54 KOUN 090019
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CST MON MAR 8 2010

OKC129-090026-
/O.CAN.KOUN.TO.W.0002.000000T0000Z-100309T0030Z/
ROGER MILLS OK-
619 PM CST MON MAR 8 2010

...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN ROGER MILLS
COUNTY...

LAT...LON 3582 9922 3581 9921 3571 9910 3567 9927
      3570 9931
TIME...MOT...LOC 0016Z 241DEG 23KT 3572 9921

$$

OKC039-090030-
/O.CON.KOUN.TO.W.0002.000000T0000Z-100309T0030Z/
CUSTER OK-
619 PM CST MON MAR 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHWESTERN CUSTER COUNTY...

AT 616 PM CST...RADAR CONTINUES TO INDICATE A SEVERE STORM CAPABLE 
OF PRODUCING A TORNADO ABOUT 5 MILES NORTHEAST OF HAMMON. STORM 
SPOTTERS IN THIS AREA ALSO CONTINUE TO OBSERVE A FUNNEL CLOUD. 
THIS STORM PRODUCED A TORNADO EARLIER AS IT MOVED THROUGH HAMMON AND 
ANOTHER TORNADO REMAINS POSSIBLE. PEOPLE IN NORTHWESTERN AREAS OF 
CUSTER COUNTY SHOULD TAKE IMMEDIATE TORNADO PRECAUTIONS.    

* THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF CUSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3582 9922 3581 9921 3571 9910 3567 9927
      3570 9931
TIME...MOT...LOC 0016Z 241DEG 23KT 3572 9921

$$
278 
WWUS54 KOUN 090031
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CST MON MAR 8 2010

OKC039-090040-
/O.EXP.KOUN.TO.W.0002.000000T0000Z-100309T0030Z/
CUSTER OK-
631 PM CST MON MAR 8 2010

...THE TORNADO WARNING FOR NORTHWESTERN CUSTER COUNTY HAS EXPIRED...

THE STORM HAS WEAKENED AND NO LONGER APPEARS TO BE A TORNADO THREAT. 


LAT...LON 3582 9922 3581 9921 3571 9910 3567 9927
      3570 9931
TIME...MOT...LOC 0019Z 239DEG 20KT 3572 9920

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 8, 5:36 PM CST, 23 minutes earlier.

Area forecast discussion, Mar 8, 5:36 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CST MON MAR 8 2010

.AVIATION...
0Z TAFS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT
ACROSS OKLAHOMA TAF SITES. HOWEVER... CHANCES ARE NOT HIGH ENOUGH
AT A FEW LOCATIONS FOR A MENTION AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 332 PM CST MON MAR 8 2010/

DISCUSSION...
AN UPPER LOW OVER NEW MEXICO IS CONTINUING ITS EASTWARD
PROGRESSION AS AN ASSOCIATED SURFACE LOW IS CENTERED IN THE
VICINITY OF FAR SOUTHEASTERN COLORADO. A DRYLINE CONNECTED TO THIS
SURFACE LOW HAS SURGED EASTWARD IN THE LAST SEVERAL HOURS...WITH
STRONG THUNDERSTORMS OCCURRING JUST AHEAD OF THE DRYLINE. OTHER
THUNDERSTORMS HAVE DEVELOPED IN THE NORTHEAST TX PANHANDLE...AND
IN THE LUBBOCK AREA.

COOLING WILL OCCUR ALOFT THIS EVENING FROM WEST TO EAST WITH A
CONCURRENT INCREASE IN MID LEVEL LAPSE RATES. THERE MAY BE A BRIEF
WINDOW FOR SOME STORMS CAPABLE OF LARGE HAIL THIS EVENING IN
NORTHWEST OK EAST OF THE SURFACE LOW CENTER WHERE LOW LEVEL MOISTURE
WILL PERSIST A LITTLE LONGER THAN IN AREAS FURTHER SOUTH.
OTHERWISE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO EXIT THE
CWA TO THE NORTHEAST BY SOMETIME EARLY TUESDAY MORNING.

STRONG WEST WINDS ARE EXPECTED ON TUESDAY. SPEEDS MAY BE SOMEWHAT
LIGHTER ACROSS NORTHERN OK WHERE CLOUDS ARE EXPECTED TO PERSIST
FOR MUCH OF THE DAY...BUT MIXING WILL ALMOST CERTAINLY ALLOW FOR
GUSTY WEST WINDS ACROSS SOUTHWESTERN PORTIONS OF THE CWA.
INITIALIZED NAM WIND SPEEDS WERE JUDGED TO BE TOO LOW AND HAVE
BEEN BUMPED UP.

A TROUGH NOW MOVING ONTO THE COAST OF NORTHERN CA APPEARS TO HAVE
ALREADY CLOSED OFF...AND SHOULD REACH THE SOUTHERN PLAINS ON
WEDNESDAY. ALL MODELS SHOW THE LOW DEEPENING AS IT MOVES OUT OF
THE ROCKIES...THEN MAKING A NORTHWARD TURN ONCE IT REACHES THE
WESTERN PORTION OF THE CWA. SUCH A TRACK WOULD PLACE MUCH OF THE
OUN CWA IN A DRY SLOT...WITH LOW RAIN CHANCES BUT WITH TEMPERATURES
COOLER THAN TUESDAY. INITIALIZED POPS AND TEMPERATURES FOLLOW THIS
TREND...AND WE LEFT THEM LARGELY UNCHANGED.

WITH THE WEDNESDAY LOW MEANDERING AROUND TO THE NORTHEAST OF THE
AREA...LOW PRECIP CHANCES CONTINUE THROUGH THE END OF THE WEEK.
THE FORECAST BEYOND THURSDAY FROM THE PREVIOUS SHIFT HAS BEEN LEFT
INTACT. PLENTY OF UNCERTAINTY EXISTS REGARDING THE MOVEMENT OF
MULTIPLE UPPER LOWS FROM THE WEEKEND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  45  69  40  62 /  40  10  10  30
HOBART OK         42  68  38  60 /  10   0   0  20
WICHITA FALLS TX  48  76  43  70 /  10   0  10  20
GAGE OK           40  61  30  53 /  30  20   0  30
PONCA CITY OK     48  61  35  59 /  70  40  10  50
DURANT OK         54  72  47  70 /  60  10  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/25/25
Hazardous weather outlook, Mar 8, 5:55 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CST MON MAR 8 2010

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
555 PM CST MON MAR 8 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND WEST OF A LINE
EXTENDING FROM ALVA AND FAIRVIEW...TO EL RENO...PURCELL...SULPHUR...
AND LAKE TEXOMA. THIS INCLUDES THE CITIES OF CLINTON...WEATHERFORD...
WOODWARD...ALTUS...LAWTON...VERNON...WICHITA FALLS...AND ARDMORE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH THIS
EVENING.

IMPACTS...
ISOLATED TORNADOES... AND STRAIGHT LINE WIND GUSTS TO 60 MPH. SOME
DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM HAIL UP TO THE SIZE
OF HALF-DOLLARS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

DISCUSSION...
A STRONG UPPER-LEVEL STORM SYSTEM WILL MOVE FROM NEW MEXICO TOWARD
NORTHWEST OKLAHOMA THROUGH TONIGHT. WIDESPREAD SHOWERS AND STORMS
WILL OCCUR AHEAD AND NEAR THIS STORM SYSTEM. WITH LOW-LEVEL MOISTURE
INCREASING AHEAD OF THE STORM SYSTEM...A DRY LINE HAS DEVELOPED OVER
THE PANHANDLES AND WEST TEXAS. A LINE OF STORMS ALONG AND JUST AHEAD
OF THIS DRY LINE WILL MOVE EASTWARD OVER THE SLIGHT RISK AREA THIS
AFTERNOON AND EVENING. MANY OF THE STORMS WILL BE STRONG...PRODUCING
VERY HEAVY RAIN AND SMALL HAIL...AND A FEW OF THEM MAY REACH SEVERE
LEVELS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY MAR 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
PATCHY DENSE FOG WILL BE SEEN AHEAD OF A DRY LINE THIS AFTERNOON AND
EVENING. THE FOG WILL BE MOST PERSISTENT ACROSS AREAS NEAR AND EAST
OF INTERSTATE-35.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ANOTHER STORM SYSTEM WILL APPROACH THE REGION WEDNESDAY BRINGING A
CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING. ORGANIZED
SEVERE WEATHER IS NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
STRONG NORTHWEST WINDS WILL OCCUR THURSDAY AND FRIDAY.

In the hours before

Special weather statement, Mar 8, 2:23 PM CST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
223 PM CST MON MAR 8 2010

OKZ039-045-082100-
JEFFERSON OK-STEPHENS OK-
223 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JEFFERSON AND SOUTHERN
STEPHENS COUNTIES.

AT 223 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES NORTHEAST OF ADDINGTON TO 3 MILES WEST OF RYAN...MOVING
NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
BRIEF HEAVY RAIN...WIND GUSTS TO 45 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING.

LAT...LON 3388 9793 3398 9791 3399 9796 3400 9798
      3399 9801 3399 9806 3430 9799 3463 9757
      3396 9757 3396 9760 3397 9761 3398 9768
      3392 9775
Special weather statement, Mar 8, 4:13 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CST MON MAR 8 2010

OKZ014-021-082245-
ROGER MILLS OK-BECKHAM OK-
413 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

AT 412 PM CST...STRONG THUNDERSTORMS WERE LOCATED NEAR ERICK AND
NEAR SWEETWATER...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
SMALL HAIL AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3553 9986 3555 9941 3522 9980 3527 9994
Special weather statement, Mar 8, 4:42 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CST MON MAR 8 2010

OKZ014-021-082315-
ROGER MILLS OK-BECKHAM OK-
442 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

AT 440 PM CST...STRONG THUNDERSTORMS WERE LOCATED 6 MILES NORTHWEST
OF SAYRE AND 7 MILES SOUTHWEST OF CHEYENNE...MOVING NORTHEAST AT 40
MPH.

HAZARDS INCLUDE...
BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY
WITH THESE STORMS. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS TO 40
MPH ARE ALSO POSSIBLE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3575 9961 3577 9938 3538 9937 3524 9969
      3546 9993
Special weather statement, Mar 8, 4:59 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CST MON MAR 8 2010

OKZ014-021-082330-
ROGER MILLS OK-BECKHAM OK-
459 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.

AT 457 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BERLIN...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...

THIS STORM HAS SLOWLY INCREASED IN INTENSITY AND IF THIS TREND
CONTINUES...MAY BECOME SEVERE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3579 9940 3555 9937 3541 9965 3546 9969
Local storm report, Mar 8, 5:48 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CST MON MAR 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             2 S ROLL                35.75N 99.72W
03/08/2010  E1.00 INCH       ROGER MILLS        OK   UNKNOWN

            RELAYED FROM WFO AMARILLO

&&

JPIKE
Special weather statement, Mar 8, 5:52 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
552 PM CST MON MAR 8 2010

OKZ021-022-090015-
BECKHAM OK-WASHITA OK-
552 PM CST MON MAR 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND WASHITA
COUNTIES.

AT 552 PM CST...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST
OF CANUTE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3547 9927 3531 9909 3521 9945 3530 9953

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 12:51 PM CSTSevere Thunderstorm WarningOUNTillman39 min
Mar 8, 1:28 PM CSTSevere Thunderstorm WarningOUNCotton, Tillman26 min
Mar 8, 5:29 PM CSTTornado WarningOUNCuster, Roger Mills31 min

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.